MathSciNet Relay Station
MathSciNet bibliographic data
MR387819 (52 #8658) 35L10
Brenner, Philip On $L\sb{p}-L\sb{p\sp{\prime} }$ estimates for the wave-equation. Math. Z. 145 (1975), no. 3, 251–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement